Publication
Title
Switching boundary conditions in the many-body diffusion algorithm
Author
Language
English
Source (journal)
International journal of modern physics: C. - Singapore
Publication
Singapore : 1999
ISSN
0129-1831
Volume/pages
10(1999), p. 263-290
ISI
000080805300017
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.05.2017
To cite this reference